MAUDE Adverse Event Report: KARL STORZ ENDOSCOPY VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ ENDOSCOPY VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Codes Use of Device Problem (1670); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, a blocked instrument channel was observed.The customer has confirmed that this was reported in error and that no patient incident occurred.There is no information that the event caused a harm or serious injury to patient, user or third.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: a visual and functional test was carried out on the endoscope.The handle shows slight signs of wear but no defects found.The error described by the customer "blocked instrument channel" could not be confirmed.The patency of the working channel was tested in accordance with the inspection plan using the clamp 11161mb (system testing) and the cleaning brush 27651al (retour testing pm:71924).No problems were found.In addition, the patency of the working channel was also checked with the cleaning brush 110931-01, lot: 230815, (single use).No problems were found here either.Possible causes for the error reported by the customer could be that the accessories used by the customer were damaged or too large.No faults were detected on the endoscope.For this reason, a user misuse error is to be concluded which led to the customer complaint description.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ ENDOSCOPY
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOSCOPY
91 carpenter hill road
charlton MH 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22419051
Report Number1221826-2025-01114
Device Sequence Number8680212
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/14/2025
08/28/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/25/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown